# SDR YENA2021072900488

- Difficulty date: July 24, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N992JB
- Make and model: Airbus A320-232
- Aircraft serial: 8178
- Aircraft time: 12,602 hours, 2,469 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HM01
- Part serial: 164903281
- Condition: Failed
- Location: E/E Bay Extract
- Part time: 29,654 hours, 10,566 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 434, SFO-BOS. VENT EXTRACT FAULT ECAM DURING TAKE OFF CLIMB 007; R AND R EXTRACT FAN AFTER DUPLICATING FAULT ON GROUND WITH AEVC TEST . AEVC TEST PASSED (2X) POST R AND R . OK TO CONTINUE (REF. AMM 21-26-51).
